# SDR CA960131003

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 2742 · Stabilizer Actuator
- Part: Shaft
- Part number: G0162
- Condition: Loose
- Location: Pitch Trim
- Part time: 3,042 hours
- Component: Simmonds, DL5040M5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ACTUATOR HAD REFURBISHED NUTS AND SHAFTS INSTALLED AT OVERHAUL. DURING ROUTINE INSPECTION AT 2800 HOURS IN SERVICE SOME FREE PLAY WAS NOTED. HOWEVER, AT REMOVAL FREE PLAY WAS 0.009 BOTH LH AND RH. ALS O THE ROD END ASSEMBLY HAD FREE PLAY DUE TO THE LOCK NUT BEING LOOSE AND ROD END ATTACH FITTING WAS LOOSE DUE TO A LOOSE LOCKING DEVISE. SUBMITTER NOTES THAT THE LOOSE INNER SHAFT CAUSES CONCERN AS IT APPEARS THAT THE INNER SHAFT COULD CONCEIVABLY UNSCREW AND JAM OR DISCONNECT. THE AD DOES NOT ADDRESS A LOOSE INNER SHAFT.
